# SDR ASAA0310155

- Difficulty date: March 18, 2003
- Submitted: November 17, 2003
- Operation: Air carrier
- Aircraft: N744AS
- Make and model: Boeing 737210C
- Aircraft serial: 21822
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Door
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND NR 2 ENGINE DEFLECTOR DOOR SKIN AT THRUST REVERSER STATION 200.70 CRACKED.  REMOVED DAMAGED AREA AND REPAIRED SKIN PER OHM.  (M)
